RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 218–225 (Mi tm292)  

This article is cited in 1 scientific paper (total in 1 paper)

Doubling Operations and Monodromy of Generalized Knizhnik–Zamolodchikov Equations

V. P. Leksin

Kolomna State Pedagogical Institute

Abstract: The Knizhnik–Zamolodchikov (KZ) equations associated to root systems of $A$ and $B$ types are considered whose coefficients belong to the algebras of chord diagrams and symmetric chord diagrams, respectively. Explicit formulas for the monodromy of these equations are derived with the use of doubling operations in the algebras of chord diagrams. Reductions of the KZ equations with matrix coefficients to Schlesinger deformations are considered. The simplest solutions to the Schlesinger equations under such reductions are found.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 206–213

Bibliographic databases:

UDC: 517.538+514
Received in December 2000

Citation: V. P. Leksin, “Doubling Operations and Monodromy of Generalized Knizhnik–Zamolodchikov Equations”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 218–225; Proc. Steklov Inst. Math., 236 (2002), 206–213

Citation in format AMSBIB
\Bibitem{Lek02}
\by V.~P.~Leksin
\paper Doubling Operations and Monodromy of Generalized Knizhnik--Zamolodchikov Equations
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 218--225
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931022}
\zmath{https://zbmath.org/?q=an:1020.32008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 206--213


Linking options:
  • http://mi.mathnet.ru/eng/tm292
  • http://mi.mathnet.ru/eng/tm/v236/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Golubeva V.A., “On the Riemann-Hilbert correspondence for generalized Knizhnik-Zamolodchikov equations for different root systems”, Differential Equations and Quantum Groups - ANDREY A. BOLIBRUKH MEMORIAL VOLUME, Irma Lectures in Mathematics and Theoretical Physics, 9, 2007, 189–207  mathscinet  zmath  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:118
    Full text:41
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018